Journal of Applied Mathematics and Physics

Volume 4, Issue 7 (July 2016)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.61  Citations  

Razumikhin-Type Theorems on p-th Moment Stability for Stochastic Switching Nonlinear Systems with Delay

HTML  XML Download Download as PDF (Size: 437KB)  PP. 1237-1244  
DOI: 10.4236/jamp.2016.47129    967 Downloads   1,372 Views  
Author(s)

ABSTRACT

This paper mainly tends to utilize Razumikhin-type theorems to investigate p-th moment stability for a class of stochastic switching nonlinear systems with delay. Based on the Lyapunov-Razumik- hin methods, some sufficient conditions are derived to check the stability of stochastic switching nonlinear systems with delay. One numerical example is provided to demonstrate the effectiveness of the results.

Cite this paper

Gu, H. and Gao, C. (2016) Razumikhin-Type Theorems on p-th Moment Stability for Stochastic Switching Nonlinear Systems with Delay. Journal of Applied Mathematics and Physics, 4, 1237-1244. doi: 10.4236/jamp.2016.47129.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.